# SDR 05FDEA04316

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LEFT HAND STATION 1841 X= 40 AFT WEB FOUND PUNCTURED.  WEB REMOVED AND REPLACED WITH NEW FABRICATED WEB AS PER DRAWING AGA7170 AND INSTALLED AS PER SRM 51-31-01 VOLUME II.
